Jump to content

Follow Us:  Twitter Facebook RSS Feed            




   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Celiac.com Sponsor:                                    


Bell

Member Since 27 Oct 2008
Offline Last Active May 10 2009 01:35 AM
-----

Posts I've Made

In Topic: Could Celiac Impare Your Ability To Absorb Medication?

06 May 2009 - 08:45 PM

Also some cold meds can make you feel a bit spacey. I know that anything with phenylephrine in it tends to make me feel a bit vacant. At the moment I'm getting a similar thing from some nasty antibiotics, and it used to happen if I had anything with nutmeg in, though that's not so bad now.
Some substances either directly affect your moods and brain, but some are just difficult for the system to deal with, and for some people the first thing to go is mental clarity. For others it might come out somewhere else...

In Topic: Leaky Gut

04 March 2009 - 12:28 AM

Is it really true about the colour of beet coming out in your urine being a sign of leaky gut? I remember as kids, me and my young brothers and sisters all laughing hysterically at each others purple- filled potties after pickled beetroot. Surely we weren't all suffering as toddlers and young children?

_After this we used to eat as much as we could, just to see the change of colour. It was very exciting for us back then - our parents didn't approve of too much tv.

Even now if I eat beetroot I get dark red/purple D. It's awful. I really can't eat it any more, and really miss bortsch.

In Topic: Iud Options

27 February 2009 - 11:27 PM

It's not necessarily true that IUDs are only for those who have given birth. I chose to have the paraguard even though I've no children. It wasn't PARTICULARLY uncomfortable to have put in - though obviously not much fun either. However I did then get Bacterial Vaginosis, which i think happens fairly commonly after the procedure.
My periods have always been irregular, but after the iud they got less, and seemed to have completely stopped now. I had to have the iud checked a few months ago and the pain was Absolutely Flipping Excrutiating. I don't know whether my insides are seizing up because of lack of menstruation or what, but I would advise you to look very carefully into your choice - it's not always easy to know how your body will react.

In Topic: Update, With Some More Questions

23 February 2009 - 01:31 AM

Codeine can cause stomach pain - I'm not sure exactly what it does, but I found that if I took it for any length of time, then when I stopped I would have that awful raw feeling in my stomach. It took a good week for the rebound D (after codeine constipation) to go too. I hope it hasn't done any lasting damage to either of us :(

In Topic: Dedicated Scd Recipe Thread

15 February 2009 - 11:42 PM

...actually I've just checked, and don't think flaxseed is legal. Which is a shame, as it seems to be the only thing that holds my biscuits together! Ah well. Sorry bout that.
I'll try coconut milk, but I have a vague memory of trying it in tea a few years back, and it separating. What other SCD legal emulsifiers could maybe hold it all together?